This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
I have gotten Mirena in May. My spotting has been off and on. But this time i had dark spotting after sex. This is the first time he didnt use protection, but he didnt go inside of me. Instead he went on my stomach. Is this spotting normal?
You can have spotting on and off with Mirena. Spotting can be dark due to the IUD itself or due to infection. However, a dark discharge from vagina can be due to cervical cancer or dysplasia, fibroids in uterus, endometriosis, or due to a STD or fungal infection. You will need pregnancy test, ultrasound, STD panel and PAP smear for confirmed diagnosis. Please consult your gynecologist as soon as possible. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.